I take Trazadone for sleep occasionally and it works great. I haven't taken it for depression, I usually take Wellbutrin for that. When I take Wellbutrin, I actually lose weight, I think it's because it makes me feel better and I no longer need food to make me feel better.
I looked up on google if it causes weight gain. It can cause weight gain, but it can also cause weight loss 5.7% of people experience weight loss.
Have you had any weight gain with it? How many days have you been taking it?
Do you feel better on it (no more depression)?
Hi: I was on celexa and it caused me imsomnia, so the doctor prescribed trazodone, but i am scared to take it for the side effecs and i don't want to gain any weight, i wonder if i take it only when i need it to sleep would work for me.
You need to keep in mind that all medications have side effects. A doctor will not give someone with a mental illness or sleep problems a medication that does not have bigger benefits than side efects. Usually with a medication for these illnesses your body system takes any where from 4 to 6 weeks to have you meds completly regulated to where you are actually getting the signs of it helping. You can not take a medication for these issues whenever you just feal like you may need it, it has to be an everyday routine you make in your life. Also, keep in mind it is better to have a set routine in your day to day life, medications should tried to be taken at the same time every single day. When it comes to trazedone. Every single human being has a different body system. In some meds cause weight gain and in some it causes weight loss. The loss of weight statistically is higher then those who gain weight. But keep in mind that is statistics. Only those who have reported it can be apart of a statistic. I work for a mental health organization but also suffer from bi-polarism and insomnia. If taken right my meds work for me. You also need to keep in mind that medications for these illnesses are kind of like a shot in the dark. One may work for some but not for all. Keep in close contact with your doctor and keep him up to date. If it needs to be raised or lowered he needs to know. Thank you have a great day. Hope this helps somehow.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.